# SDR SWAA2016072254134

- Difficulty date: June 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737*
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK CORRODED BETWEEN BS 787 TO BS 887, RBL 13.5.  R & R FLOOR TRACK IAW SRM.
